# SDR N6WA20180529401

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 33,967 hours, 23,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM WAS CRACKED.   REMOVED AND REPLACED IAW SRM 51-42-06.
